Full Text: PDF
Received October 17, 2020; Accepted March 4, 2021; Published March 22, 2021
Abstract. In this paper, we study the existence of entropy solutions for a class of nonlinear elliptic problems in weighted Orlicz-Sobolev spaces of with the form , where is a Leray-Lions operator defined from the weighted Orlicz-sobolev spaces into its dual. The right hand side and the function satisfies only the large monotonicity instead of the monotonicity strict.
How to Cite this Article:
Badr El Haji, Mostafa El Moumni, Entropy solutions of nonlinear elliptic equations with -data and without strict monotonocity conditions in weighted Orlicz-Sobolev spaces, Journal of Nonlinear Functional Analysis, Vol. 2021 (2021), Article ID 8, pp. 1-17